| Article ID: | iaor2003811 |
| Country: | Germany |
| Volume: | 53 |
| Issue: | 3 |
| Start Page Number: | 481 |
| End Page Number: | 491 |
| Publication Date: | Jan 2001 |
| Journal: | Mathematical Methods of Operations Research (Heidelberg) |
| Authors: | Rieder U., Luh H. |
| Keywords: | programming: linear |
We propose an optimal schedule for multiple classes of arrivals in a queueing system consisting of queues in tandem. The arrival process for each class is Poisson with different rates, and the service times are constant. A theoretical result is presented by Linear Programming of sample-path arguments, together with duality theory. The approach shows a powerful analytical tool which facilitates the procedure in analysis of optimization in queueing control problems and a possibility of future study in other similar problems.